Pain and Tendinitis from Avelox

by Kristi
(Louisiana)

I started taking 400 mg of Avelox once a day for ten days to treat pan-sinusitis. The ten day antibiotic was not enough so I was prescribed an additional fourteen days. I am also on 60 mg of prednisone, singulair, Allegra, and two nasal sprays.


Ever since I started taking the Avelox, I've felt extreme fatigue, hot flashes, heart palpitations, nervousness, anxiousness, insomnia, muscle and joint pain, and a constant headache. My doctor said this was probably due to the infection not the Avelox.

When getting the second prescription of Avelox filled, they put the drug information sheet as well as the FDA black box warning in the bag, however it was not included with the first prescription. I would never have taken the drug had I know about the side effects. I went to the er today because the pain was so severe. I was told that I am experiencing rare side effects from Avelox.

I now have tendinitis. I can hardly walk and it hurts any way I lay. I'm only 31 years old and feel like I'm bed ridden. This is so depressing. I was given another steroid injection and a Toradol injection. Neither has helped. They also prescribed 800 mg ibuprofen to take three times a day. Nothing is helping this pain!

Comments for Pain and Tendinitis from Avelox

Click here to add your own comments

Avelox for a sinus infection
by: Kerri Knox, Registered Nurse

Hi Kristi,

Ugh. I'm so sorry to hear about your issues. The worst part of it is that you probably didn't even need the antibiotics in the first place. Sinus infections can very often be resolved with simply a saline nasal wash with a 'neti pot' or another nasal irrigation device with some Nano Colloidal Silver or even using a nebulizer of the nano silver inhaled through your nasal passages.

In any case, most sinus infections are fungal and not responsive to antibiotics anyway, hence your need for two regimens. Antibiotics are just not the best way to treat sinus infections, and they can lead to side effects as you are now well aware of.

So, your next step should be to get my book The Levaquin Tendonitis Solution and begin following the protocol that I have outlined in the book. It's really your best bet to improve or even eliminate your symptoms and get you on the road to recovery.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video